EconPapers    
Economics at your fingertips  
 

Stochastic Dominance Relations for Integer Variables

Satya Chakravarty and Claudio Zoli

A chapter in Poverty, Social Exclusion and Stochastic Dominance, 2019, pp 211-222 from Springer

Abstract: Abstract The objective of this paper is to derive some integer-majorization results for variable-sum comparisons. We use an axiomatic framework to establish equivalence between several intuitively reasonable conditions. © 2011 Elsevier Inc. All rights reserved.

Keywords: Stochastic dominance; Generalized Lorenz curve; Grids; Integers; Measures; Majorization (search for similar items in EconPapers)
JEL-codes: D63 D81 (search for similar items in EconPapers)
Date: 2019
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
Journal Article: Stochastic dominance relations for integer variables (2012) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:thechp:978-981-13-3432-0_13

Ordering information: This item can be ordered from
http://www.springer.com/9789811334320

DOI: 10.1007/978-981-13-3432-0_13

Access Statistics for this chapter

More chapters in Themes in Economics from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-23
Handle: RePEc:spr:thechp:978-981-13-3432-0_13